MDJunction - People Helping People
 
Ask a Question
09/27/2011 08:22 AM

OLP AND THEN(page 5)

cindy850
Posts: 54
Member

Well its been a few weeks since i seen 2 different doctors. One said i have it and the other one says i don't. One wanted me to start on steroid creams and the other said estrogen cream. Both agreed on dilators. So purchased the dilators and have received them and decided to start with estrogen. First one was pharmacy cream from Canada and could not use it because it burned me so bad after 4 days of use and had a horrible dark brown discharge. Now keep in mind i was told to not use the applicator but just my little finger on the inter part and use it 5 days and break for 2 and then 5 days and then twice a week. I couldn't do it. So next i tried a compounding estrogen and testosterone gel. they made it up sent it over night and i began to use just the estrogen except this time this one made me itch and also had a horrible brown discharge. The directions on this was to use it for 14 days break for 2 and back on it forever. What? I'm post menopausal and haven't had a period in 10 years and i felt like i was going backwards. So after 5 days of that i quit and the itching stopped the next day and i'm still dealing with with stupid discharge. I have decided not to do any steroids because i also have OLP and have tried all that and there is to many side effects and rebounding. So will not be doing this. My burning is okay by using vasiline and i will try the dilators when the discharge stops. I'm still taking my Colostrum and this company has a liquid product that i will be purchasing to try on the vaginal area. This has drove me crazy to the point that i know this doctors don't know anything about this. We are,our own doctors! Take care

Post edited by: cindy850, at: 09/27/2011 08:28 AM

Reply

09/27/2011 02:48 PM
Blackmon5024
 
Posts: 201
Member

Sorry for the experience, cindy850. I concur, though in theory the doctor should know best. I am still trying to remember to take my collagen. I have some vitamins which I'm going to try to take also. I thought they were stopping me up so I quit for a few days as a test. We just have to unite and report back on everything we try. I feel your pain.

10/31/2011 02:13 PM
cindy850
Posts: 54
Member

FOR EVERYBODY THAT HAS BEEN FOLLOWING THIS ABOUT COLOSTRUM I DECIDED TO PUT MY UPDATE IN THE MEDICATION SECTION THIS TIME HOPING MORE PEOPLE WILL SEE IT. PLEASE READ IT AND LET ME KNOW WHAT YOU THINK. I'M NO DOCTOR BUT THIS FIRST MILKING STUFF WORKS.
Reply

Share this discussion with your friends:
<< Start < Prev 5 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved